# SDR SWAA032149

- Difficulty date: September 24, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 11,210 hours, 6,401 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Part number: 6544651
- Condition: Faulty
- Location: Lt/Rt Wing L/E
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

T/E FLAPS WOULD NOT RETRACT ON T/O AND NR 6 L/E SLAT STUCK.  REMOVED AND REPLACED ALL L/E SLAT ACTUATORS PER MM.
